MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)

DAVIS & GECK CARIBE LTD APPOSE ULC; STAPLE, REMOVABLE (SKIN)
Model Number 8886803512
Medical Device Problem Codes Entrapment of Device (1212); Failure to Fire (2610)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10.Concomitant products: 8886803512, 8886803512 appose ulc 35 reg skin stap (lot j4m2562ly); 8886803512, 8886803512 appose ulc 35 reg skin stap (lot j4m2562ly); 8886803512, 8886803512 appose ulc 35 reg skin stap (lot j4m2562ly); 8886803512, 8886803512 appose ulc 35 reg skin stap (lot j4m2562ly).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a bilateral arm lifts and bilateral thigh lifts procedure, in skin closure, the staple seems to deployed and one side of the stapler was in the edge of the skin and the other side was stacked or jammed in the device.The surgeon tried to fire it again to release the skin but the stapler keep jamming inside.The surgeon had to release the stapler from the skin with a mosquito clip while the skin was jammed in the tip of stapler, so the edge of the skin was slightly damage.This issue occurred on a total of five skin staplers.It was noted that the surgeon had to choose a ¿healthy¿( fresh) skin edge to apply new staplers.It was noted that the surgical time was extended for more than 30 minutes.
 
Additional Manufacturer Narrative
Additional information: d4(udi), d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was tissue hang-up, the skin stapler instrument failed to fire, and the stapler became stuck.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
APPOSE ULC
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22040827
Report Number9612501-2025-01312
Device Sequence Number15718539
Product Code GDT
UDI-Device Identifier10884521104365
UDI-Public(01)10884521104365(17)291130(10)J4M2562LY
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K900486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886803512
Device Catalogue Number8886803512
Device Lot NumberJ4M2562LY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/14/2025
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient Age44 YR
Patient SexFemale